# SDR P5CA9801053

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Rusty
- Location: Bs 140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 140 STR 23L FOUND 6 FASTENERS RUSTY.  FASTENERS REPLACED AS PER SRM 51-30-02.
